# SDR AALA016060

- Difficulty date: June 27, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CCI-LAX - ROW 17, 18, 19 AND 20 EMERGENCY AISLE LIGHTS INOPERATIVE.  REPLACED BATTERY PACK LOCATED AFT RIGHT OVERWING EXIT ROW.  OPS NORMAL.  (M)
